my daughter is 12 and i accidently gave her 50
Wait and watch
Hello and welcome to Ask A Doctor,
I have gone through your query and can certainly understand your concern,
You have definitely given her a higher dosage, but I would suggest you to wait and watch for any signs or symptoms of toxicity like nausea, vomiting or diarrhea. Also it is suggested to skip the next dose. You can give her the following dose on the next day. Ensure that she takes plenty of clean drinking water so as to help her flush out all the medications as soon as possible out of her body.
Please make sure to visit an ER if she begins to show any symptoms.
I hope this helps,
Please feel free to discuss further,
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest remedies for severe cough
- How long does Amoxicillin take to show effect?
- What causes weakness and tingling sensation in the legs?
- Suggest treatment for severe abdominal bloating and discomfort
- What causes headache and excessive burping after skipping a meal?
- Suggest treatment for back pain
- What causes mild pain in the ankle while walking?
- Suggest treatment for symptoms of temporomandibular joint dysfunction
- Is pregnancy possible despite taking a contraceptive pill?
- What does this blood test report indicate?